# SDR VNAA0508005

- Difficulty date: August 2, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 1,154 hours, 1,113 cycles
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Intermittent
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE NOSE WHEEL STEERING INOPERATIVE ON LANDING.  MAINTENANCE COMPLIED WITH STEERING RESET PROCEDURES IAW BOMBARDIER CRJ700 SERVICE LETTER SL-32-019.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
